Publication
Title
Comparing partial and truncated conglomerates from a concentration theoretic point of view
Author
Language
English
Source (journal)
Mathematical and computer modelling. - Oxford
Publication
Oxford : 2005
ISSN
0895-7177
Volume/pages
41(2005), p. 301-311
ISI
000227914600012
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 18.11.2017
To cite this reference